ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

DOI: 10.23671/VNC.2015.4.5970

On the absence of solutions to damped system of nonlinear wave equations of Kirchhoff-type

Khaled Zennir , Salah Zitouni
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 4.
Abstract:
In higher-order function spaces, some techniques are used to give the nonexistence result to system of wave equations in the Kirchhoff type, to generalize earlier results in the literature.
Keywords: blow up, Kirchhoff-type, wave equations, degenerately damped system, strong nonlinear source, positive initial energy, higher-order
Language: Russian Download the full text  
For citation: Zennir K., ZitouniS. On the absence of solutions to damped system of nonlinear wave equations of Kirchhoff-type. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 4, pp.44-58. DOI 10.23671/VNC.2015.4.5970
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
1999-2023